Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Approximate Equilibria with Bounds Independent of Preferences

Robert M. Anderson, M. Ali Khan and Salim Rashid
The Review of Economic Studies
Vol. 49, No. 3 (Jul., 1982), pp. 473-475
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/2297370
Page Count: 3
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Approximate Equilibria with Bounds Independent of Preferences
Preview not available

Abstract

We prove the existence of approximate equilibria in exchange economies, giving bounds on the excess demand in terms of the number of traders and norms of the endowments, but independent of the preferences.

Page Thumbnails

  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475